# SDR SIMA0481

- Difficulty date: February 17, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 1050032
- Part serial: 1106
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3821 - ELECTRICAL SMOKE INDICATION WITH SLIGHT SMOKE SMELL.  REMOVED AND REPLACED DC BUS POWER CONTROL UNIT.  OPS CHECK GOOD.  (M)
